# SDR DALA2025041402907

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 74,370 hours, 24,711 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4311500005500
- Part serial: N17060231AA4044
- Condition: Fire
- Location: Zone 900
- Part time: 21,429 hours, 6,138 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H, A

## Discrepancy

SHIP 5811 -DIV/FIRE/DE- TO ATL DUE TO REPORTED FIRE FROM FORWARD GALLEY OVEN WITH ELECTRICAL SMELL. CORRECTIVE ACTION: INSPECTED LIGHTS, BALLASTS, GALLEY WIRE HARNESS, COFFEE MAKERS AND OVENS. REPLACED FORWARD GALLEY OVENS 1 AND 2 AND COFFEEMAKERS 1 AND 2.
